# SDR DALA2021110606829

- Difficulty date: November 6, 2021
- Submitted: November 6, 2021
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 57,379 hours, 40,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT AND RIGHT AFT OVERWING EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK B5-230 PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #8076597)
